Does Suboxone effect your Libido?

Question is Closed Report Mark as Favorite

Responses (5)

22 Oct 2010

In the bunch of papers they gave me at my subox clinic, one of them lists some side effects that were reported specifically from their clinic. Loss of or reduced sex drive is the very first one listed. And to be honest... kind of embarassing but it effects mine. I never really think of having sex and ( dont know how much I can say here, what is apropriate, if I overstep please someone let me know) and being intimate with my bf when we do, its not the same if you know what I mean. I know hes suffering because of it but I just dont have the need or want to... anyone else?

Votes: +2
Anonymous

24 Oct 2010

It can but it can also be a symptom of depression and all the anxiety of starting the subs. I found reading romance novels helps. It will come back. If you think you might be depressed, let your doctor know and if they prescribe an antidepressant, mention this issue and ask for a low dose and one that won't make this issue worse.

Votes: +0

24 Oct 2010

Hi guys,

I'm on lexapro too. I honestly think it is hurting my BF's libido worse then mine :( It's making me feel worried... and needy ;). When I was just on lexapro (and no pain meds) I found it made me have less of a drive but I still managed a few times a week. Now... not even close.

Thanks for responding!

Votes: +1

25 Oct 2010

I dont know how it affects women but as a man I have not been affected. But again that could be from taking add stimulants and (or) testosterone cream for the first six months. Antidepressants can definitely affect ones libido. So does being depressed.
As I said elsewhere, I chose to abstain until I meet the right one but it does not preclude me from being excited most of the time. The only time my sex drive was ever low was when I was on methadone. I feel like I am 18 again. Losing my sex drive is equivalent to being a eunuch to me.

Votes: +0

25 Oct 2010

I guess Im quick to blame it on suboxone but it could be depression. But I also just dont seem to want my bf at all, and its not just him but anybody. I am going to discuss with Doctor tomorrow and if he seems to know some solution I will let ya'll know.

Votes: +0
UNLVGRAD 25 Oct 2010

Please do!!

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Since Trazodone lowers libido, can libido medications have a positive reaction when taking this?

Can something like Libido Max have a positive effect with Trazodone or would it be a type of medication not to take with the drug?

1 answer 20 Nov 2011

Vyvanse - Has anyone experienced increased libido with Vyvance?

I have, I have noticed that one of the side effects was decreased libido. Just curious

2 answers 15 Aug 2012

Bystolic - I experienced several of the common side effects: low libido and near impotence?

Even when taking Clais no affect what can I do I'm 57 Years old this can not be happening.

1 answer 30 Nov 2012

Diazapam & Libido?

Does Valium have an effect on a man's ability to ejaculate? Does it make it more difficult? My hubby takes 5mg every 8-hours and he's ...

2 answers 21 Jan 2013